Illinois Journal of Mathematics

The Rankin-Selberg method on congruence subgroups

Shamita Dutta Gupta

Full-text: Open access

Abstract

A modified Rankin-Selberg integral is defined for the automorphic functions not of rapid decay on the congruence subgroup of $SL(2,Z)$. Analytic continuation and functional equations are obtained for this Rankin-Selberg integral.

Article information

Source
Illinois J. Math., Volume 44, Issue 1 (2000), 95-103.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255984955

Digital Object Identifier
doi:10.1215/ijm/1255984955

Mathematical Reviews number (MathSciNet)
MR1731383

Zentralblatt MATH identifier
0951.11019

Subjects
Primary: 11F66: Langlands $L$-functions; one variable Dirichlet series and functional equations
Secondary: 11F12: Automorphic forms, one variable

Citation

Gupta, Shamita Dutta. The Rankin-Selberg method on congruence subgroups. Illinois J. Math. 44 (2000), no. 1, 95--103. doi:10.1215/ijm/1255984955. https://projecteuclid.org/euclid.ijm/1255984955


Export citation